# SDR ASOA02375

- Difficulty date: June 30, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005744013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FOUND CORROSION OUT OF LIMITS ON STRINGER 19 LEFT BETWEEN FRAMES 13A AND 18A.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF STRINGER IAW SRM 51-40-02.  (M)
